Journal of Mathematics of Kyoto University

Spectra and monads of stable bundles

Robin Hartshorne and A. P. Rao

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 31, Number 3 (1991), 789-806.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519729

Digital Object Identifier
doi:10.1215/kjm/1250519729

Mathematical Reviews number (MathSciNet)
MR1127099

Zentralblatt MATH identifier
0762.14010

Subjects
Primary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Hartshorne, Robin; Rao, A. P. Spectra and monads of stable bundles. J. Math. Kyoto Univ. 31 (1991), no. 3, 789--806. doi:10.1215/kjm/1250519729. https://projecteuclid.org/euclid.kjm/1250519729


Export citation